# SDR 2025FA0000312

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: General aviation
- Aircraft: N9VSCK
- Make and model: Boeing 787-10
- Aircraft serial: 60261
- System (JASC): 3210 · Main Landing Gear
- Part: Pivot Pin
- Part number: 515Z3003501
- Condition: Chafed
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ADSI IB78J320002-LH, THE LH MLG PIVOT PIN WAS FOUND TO HAVE VISIBLE SIGNS OF MATERIAL TRANSFER FROM INNER CYLINDER BUSHING AND COLOR CHANGES DUE TO FRICTION HEAT.
